×

Small homomorphisms of local rings. (English) Zbl 0395.13005


MSC:

13C12 Torsion modules and ideals in commutative rings
13C15 Dimension theory, depth, related commutative rings (catenary, etc.)
13H99 Local rings and semilocal rings
13E05 Commutative Noetherian rings and modules
16S90 Torsion theories; radicals on module categories (associative algebraic aspects)
16W30 Hopf algebras (associative rings and algebras) (MSC2000)
55S30 Massey products
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Auslander, M; Buchsbaum, D.A, Codimension and multiplicity, Ann. of math., 68, 625-657, (1958) · Zbl 0092.03902
[2] Avramov, L.L; Avramov, L.L, On the Hopf algebra of a local ring, Izv. akad. nauk. SSSR ser. mat., Math. USSR-izv., 8, 259-284, (1974) · Zbl 0299.13011
[3] Avramov, L.L; Avramov, L.L; Avramov, L.L, Corrections, Izv. akad. nauk. SSSR ser. mat., Math. USSR-izv., Izv. akad. nauk SSSR ser. mat., 39, 1434-12, (1975)
[4] Avramov, L.L; Golod, E.S; Avramov, L.L; Golod, E.S, On the homology of the Koszul complex of a local Gorenstein ring, Mat. zametki, Math. notes, 9, 30-32, (1971) · Zbl 0222.13014
[5] Bourbaki, N, Algèbre, (1959), Chapitre IX Hermann, Paris · Zbl 0102.25503
[6] Buchsbaum, D.A; Eisenbud, D, Some structure theorems for finite free resolutions, Advances in math., 12, 84-139, (1974) · Zbl 0297.13014
[7] {\scD. A. Buchsbaum and D. Eisenbud}, Gorenstein ideals of height three, preprint. (See Note added in proof.)
[8] Buchsbaum, D.A; Rim, D.S, A generalized Koszul complex. II. depth and multiplicity, Trans. amer. math. soc., 111, 197-224, (1964) · Zbl 0131.27802
[9] Cartan, H, (), Exposés 2-11
[10] Cartan, H; Eilenberg, S, Homological algebra, (1956), Princeton Univ. Press Princeton, N.J · Zbl 0075.24305
[11] Eagon, J.A, Examples of Cohen-macauley rings, which are not Gorenstein, Math. Z., 109, 109-111, (1969) · Zbl 0184.29201
[12] Eagon, J.A; Fraser, M, A note on the Koszul complex, (), 251 · Zbl 0162.05601
[13] Eagon, J.A; Hochster, M, R-sequences and indeterminates, Quart. J. math. Oxford ser., 25, 61-71, (1974) · Zbl 0278.13008
[14] Eagon, J.A; Northcott, D.G, Ideals defined by a matrix and a certain complex associated with them, (), 188-204 · Zbl 0106.25603
[15] Eagon, J.A; Northcott, D.J, Generically acyclic complexes and generically perfect ideals, (), 147-172 · Zbl 0225.13004
[16] Eilenberg, S, Homological dimension and syzygies, Ann. of math., 64, 328-336, (1956) · Zbl 0073.26003
[17] Fröberg, R, Determination of a class of Poincaré series, Math. scand., 37, 29-39, (1975) · Zbl 0318.13027
[18] Golod, E.S; Golod, E.S, On the homology of certain local rings, Dokl. akad. nauk SSSR, Sov. math., 3, 745-748, (1962) · Zbl 0122.04201
[19] Gover, E.H, Multiplicative structure of generalized Koszul complexes, Trans. amer. math. soc., 185, 287-307, (1973) · Zbl 0276.13016
[20] Gugenheim, V.K.A.M, On extensions of algebras, coalgebras and Hopf algebras, Amer. J. math., 84, 346-384, (1962) · Zbl 0108.26501
[21] Gugenheim, V.K.A.M; May, J.P, On the theory and applications of differential torsion products, Mem. amer. math. soc., 142, (1974) · Zbl 0292.55019
[22] Gulliksen, T.H, A proof of the existence of minimal R-algebra resolutions, Acta math., 120, 53-58, (1968) · Zbl 0157.34603
[23] Gulliksen, T.H, Massey operations and the Poincaré series of certain local rings, J. algebra, 22, 223-232, (1972) · Zbl 0243.13015
[24] Gulliksen, T.H; Levin, G, Homology of local rings, () · Zbl 0208.30304
[25] Gulliksen, T.H; Negård, O.G, Un complexe résolvant pour certains idéaux déterminantiels, C. R. acad. sci. Paris ser. A, 274, 16-18, (1972) · Zbl 0238.13015
[26] Herzog, J, Certain complexes associated to a sequence and a matrix, Manuscr. math, 12, 217-248, (1974) · Zbl 0278.13010
[27] Herzog, J, Komplexe, auflösungen und dualitat in der lokalen algebra, (1973), Habilitationsschrift Regensburg
[28] Hochster, M; Eagon, J.A, Cohen-Macaulay rings, invariant theory, and the generic perfection of determinantal loci, Amer. J. math., 93, 1020-1058, (1971) · Zbl 0244.13012
[29] Józefiak, T, Tate resolutions for commutative graded algebras over a local ring, Fund. math., 74, 209-231, (1972) · Zbl 0236.13012
[30] Kaplansky, I, R-sequences and homological dimension, Nagoya math. J., 20, 195-198, (1962) · Zbl 0106.25702
[31] Kaplansky, I, Commutative rings, (1970), Allyn and Bacon Boston, Mass · Zbl 0203.34601
[32] Kunz, E, Almost complete intersections are not Gorenstein rings, J. algebra, 28, 111-115, (1974) · Zbl 0275.13025
[33] Levin, G, Local rings and golod homomorphisms, J. algebra, 37, 266-289, (1975) · Zbl 0324.13022
[34] MacLane, S, Homology, (1963), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0133.26502
[35] May, J.P, Matric Massey products, J. algebra, 12, 533-568, (1969) · Zbl 0192.34302
[36] Milnor, J.W; Moore, J.C, On the structure of Hopf algebras, Ann. of math., 81, 211-264, (1965) · Zbl 0163.28202
[37] Moore, J.C, (), Exposé 7
[38] Nortcott, D.J, Some remarks on the theory of ideals defined by matrices, Quart. J. math. Oxford ser., 14, 193-204, (1963) · Zbl 0116.02504
[39] Northcott, D.J, A homological investigation of a certain residual ideal, Math. ann., 150, 99-110, (1963) · Zbl 0112.02904
[40] Scheja, G, Über die bettizahlen lokaler ringe, Math. ann., 155, 155-172, (1964) · Zbl 0134.27203
[41] Schoeller, C, γ-H algèbres sur un corps, C. R. acad. sci. Paris ser. A, 265, 655-658, (1967) · Zbl 0173.03303
[42] Schoeller, C, Homologie des anneaux locaux noethériens, C. R. acad. sci. Paris ser. A, 265, 768-771, (1967) · Zbl 0153.34401
[43] Serre, J.-P, Algèbre locale. multiplicités, (), No. 11 · Zbl 0091.03701
[44] Shamash, J, The Poincaré series of a local ring, J. algebra, 12, 453-470, (1969) · Zbl 0189.04004
[45] Tate, J, Homology of Noetherian rings and local rings, Illinois J. math., 1, 14-27, (1957) · Zbl 0079.05501
[46] Wiebe, H, Über homologische invarianten lokaler ringe, Math. ann., 179, 257-274, (1969) · Zbl 0169.05701
[47] Wolffhardt, K, Die betti—reiche und die abweichungen eines lokalen rings, Math. Z., 114, 66-78, (1970) · Zbl 0177.06502
[48] Wolffhardt, K, Zur homologietheorie assoziativen algebren, Manuscr. math., 4, 149-168, (1971) · Zbl 0212.06301
[49] Löfwall, C, On the subalgebra generated by the one-dimensional elements in the yoneda ext-algebra, Matematiska institutionen, stockholms universitet, preprint no. 5, (1976) · Zbl 0429.13008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.